# SDR SWIA202164584

- Difficulty date: December 12, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 1199925
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR. DOOR HANDLE HOUSING GOUGED IN THREE PLACES (MARKED WITHIN RED GREASE PENCIL)     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED AFT BAGGAGE BAY DOOR HADLE HOUSING WITH NEW SERVICEABLE UNIT REF DWG CC670-38702 REV- D AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY. OP CHECK GOOD. LEAK CHECK GOOD.
